# SDR AALA20140106005

- Difficulty date: January 6, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 46,008 hours, 15,903 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED CLIMB OUT THE LT MAIN FUEL QUANTITY INDICATION ALONG WITH THE FUEL TOTALIZER WENT BLANK.  MINUTES LATER THE CREW STARTED NOTICING FUEL TRANSFER IN THE AIR TANK FUEL IN CTR VARIED FROM 600 LBS TO 1600 LBS.  STATUS MESSAGE FUEL QUANTITY INOPERATIVE CAME UP.  REPLACED FUEL QUANTITY INDICATING SYSTEM PROCESSOR.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
